# SDR HEEA0016442

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Housing
- Part number: 206061432121
- Condition: Cracked
- Location: Cooler Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER HOUSING WORKING RIVETS.
